Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Ed and legs wont heal health problem

Premium Questions

doctor1 MD

for the fracture to heal and is there any warning signs I should look out for. I have numbness down the left leg ... and occiptial laceration. 3 cm long 0.4mm deep edges separated which was sutured in ed. My question is: I am ...

doctor1 MD

, ED since 15 yrs, stammering tone since 7 yrs on exertion, cramps in left/right legs after walking ...(normal all), Hba1c below 7. However elevated BP around 160/70 most of times. Sleeping problem always ...

doctor1 MD

in L5-L6. Symptoms of sciatica , i.e, pain radiating down buttocks into legs, numbness in toes, at times rectal pains, numbness in genitals, ED, also loss of bladder control and sometimes stool control ...

doctor1 MD

My husband has developed headaches , severe nerve burning in both legs with an onset of 2 months ... out anything lumbar related. He's been MRI'ed from head to toe. The only answer we've been given is "I ...

doctor1 MD

sir,i am suffer from joint pain on hills of leg i have test the level of uric acid is 6.50 pls ask ed me i m relief from that problem.. ...

Public Forum Discussions

doctor1 MD

in mind always, ,fatigue and tiredness, no activeness in body, pain in legs, indigestion problem, Kindly help me to overcome this problem. So I can enjoy my remaining life happily ...

doctor1 MD

, left thigh, down the back of my leg into my foot). I had hyperactive reflexes and other signs of nerve ... and underlying health issues. ...

doctor1 MD

43 years old. My father is a patient of HTN and he is still alive. I also find some ED problem and swelling in my both legs. Should I continue with same medicine or should I replace. I am very confused ...

doctor1 MD

to the chiropracter and they told me that it is a pinched sciatic nerve , the situation got worse since my left leg ... to happen I began experiencing ED, can these to things be related and is there anything that can be done ...

doctor1 MD

ED now (didn t B4 surgery), when able to have BM-he can t stop once started-last for hours, moderate-severe pain in back/anal/legs, he is only 46, no other med HX, NKA ...

doctor1 MD

i WALK 2MILES A DAY EXCEPT FOR wED & SUN WITH NO PAIN. i AM 86 AND HAVE NO PROBLEM WITH LOWER ... IF I HAVE PAD. HAD TEST IN HOSPITAL AND RESULT SHOWED PROBLEM IN LOWER LEG NOT IN TOES ...

doctor1 MD

I am 60 yrs old in good general health. On 8/15/2015 I had a 2nd degree burn on my right leg, inner ... legs. Do you have any idea what causes this? Ed ...

doctor1 MD

HELLO DOCTOR- MY NAME IS ALEJANDRO . I AM 68 YEARS OLD AND HAVE SEVERAL MEDICAL PROBLEMS INCLUDING EDS. I AM A VIET NAM VET AND SERVED IN KOREA 1968 TO 69. WHILE THERE WITH USARMY ENGINEERS, I ...

doctor1 MD

1990. Of late I am suffering from peripheral neuropathy causing numbness to my legs, burning sensation ... to get rid of numbness and improve blood circulation as I also have ED. What precautions and tests I have ...

doctor1 MD

mmonth it is spreading to arms and legs/stomach and hips- they hurt and appear to have ther ed infection ...i, may I answer your health queries right now ? Please type your query here...i have periodically ...

Mobile Questions and Answers

doctor1 MD

Thanks for asking in healthcareamgic forum IN short: Visit emergency department(ED) as early as possible Explanation: If it is sudden onset and from today, visit ED immediately. If not she may be having some cerebrovascular problem. It is better to visit a neurologist as early as possible. Hope this helps you. Please let me know.

doctor1 MD

Hi, These symptoms could indicate a neurological problem. I suggest you go to the ED for further investigation. Regards, Dr K A Pottinger

doctor1 MD

Hi, It is impossible to suggest what the problem is without knowing what the injections were. I suggest he goes to the ED for assessment. Regards, Dr K A Pottinger